| Model Number |
N/A |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
09/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: articular surface medial congruent (mc) left 12 mm height use with tibia sizes e-f/cr femur sizes 8-11 catalog #: 42512100812 lot #: 64427492.Report source - foreign: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple reports were filed for this event, please see associated reports: 3007963827 - 2021 - 00237.Investigation incomplete.
Event or Problem Description
It was reported a patient underwent an initial knee arthroplasty.Subsequently, approximately a year and a half later, the patient was revised due to poly exchange and patellar resurfacing for fixed flexion deformity.The poly was down sized and the patellar resurfaced.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: -no product was returned or pictures provided; visual and dimensional evaluations could not be performed.- review of the device history records for item identified no deviations or anomalies during manufacturing related to the reported event.- a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.